Alert archive / Arizona / Flash Flood Warnings in 2018
Flash Flood Warning 100, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Oct 7, 2018, 2:47 AM MST for Maricopa County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 7, 2018, 2:47 AM MST (09:47 UTC)
- Expired
- Oct 7, 2018, 5:45 AM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 134 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 7, 2:50 AM MST | FLASH FLOOD | 17 Wsw Palo Verde Ngs, AZ | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 17 WSW PALO VERDE NGS FOR DATE. DELAYED REPORT...AGUA CALIENTE ROAD FLOODED AND IMPASSABLE WHERE IT CROSSES FOURTH OF JULY WASH. BASED ON MCFCD GAUGE WHICH SHOWED THE WASH CRESTED AT 3.56 FOOT STAGE OR 1568 CFS AND EXP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 9.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2153 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
546
WGUS55 KPSR 070947
FFWPSR
AZC013-071245-
/O.NEW.KPSR.FF.W.0100.181007T0947Z-181007T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
247 AM MST SUN OCT 7 2018
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Maricopa County in south central Arizona...
* Until 545 AM MST.
* At 246 AM MST, Doppler radar indicated heavy rain across the warned
area. Up to one inch of rain has already fallen. Flash flooding is
expected to begin shortly.
* Flash flooding will remain over mainly rural areas of Maricopa
County.
Flood waters are moving down 4th of July Wash and will flood Agua
Caliente Road shortly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3336 11312 3315 11294 3308 11305 3307 11313
3329 11328
$$
CK2 follow-up statements
996
WGUS75 KPSR 071131
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
431 AM MST SUN OCT 7 2018
AZC013-071245-
/O.CON.KPSR.FF.W.0100.000000T0000Z-181007T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
431 AM MST SUN OCT 7 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM MST FOR
MARICOPA COUNTY...
At 429 AM MST, Doppler radar indicated heavy rain fell across the
warned area. Flash flooding is already occurring.
Flash flooding will remain over mainly rural areas of Maricopa
County.
Flood waters are moving down 4th of July Wash and are impacting Agua
Caliente Road. The flood has crested, but flooding will still be an
issue through 545 AM MST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3336 11312 3315 11294 3308 11305 3307 11313
3329 11328
$$
CK107
WGUS75 KPSR 071237
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
537 AM MST SUN OCT 7 2018
AZC013-071246-
/O.EXP.KPSR.FF.W.0100.000000T0000Z-181007T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
537 AM MST SUN OCT 7 2018
...THE FLASH FLOOD WARNING FOR MARICOPA COUNTY WILL EXPIRE AT 545 AM
MST...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3336 11312 3315 11294 3308 11305 3307 11313
3329 11328
$$
CKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 1:58 AM MST, 49 minutes earlier.
Area forecast discussion, Oct 7, 1:58 AM MST, 49 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
158 AM MST Sun Oct 7 2018
.SYNOPSIS...
A Pacific weather system will bring good chances for showers and
thunderstorms over central and eastern portions of Arizona today
with lingering chances into Monday. Cooler temperatures are
expected behind this system with afternoon highs struggling to get
out of the 70s through Tuesday. Temperatures will remain below
normal for all of next week with precipitation chances returning
late Thursday and Friday as remnants of Hurricane Sergio possibly
affects our area.
&&
.DISCUSSION...
An unseasonably strong upper level trough of low pressure is
currently digging down the West Coast this morning and is aided by a
120 kt northerly jet (at 250 mb) that extends from Washington
down through Northern California. This trough can clearly be seen
in water vapor imagery with thunderstorms firing off along a
trailing surface cold front. As expected, storm motion has been
parallel to the front early this morning which has caused some
training of storms and nuisance flooding in northern La Paz and
Maricopa Counties. We are expecting this sort of training to
continue throughout the morning which could bring flash flooding
to localized areas, especially those places in favorable upslope
flow. Subsequently we will continue the Flash Flood Watch for
northern Maricopa and portions of Gila County. Finally, a large
amount of shear exists along this front which will create an
environment conducive to rotating storms. This could produce
severe storms and perhaps a brief funnel cloud on the northern
edge of our CWA but given the time of day, expecting this to be
isolated.
The aforementioned front will continue to progress eastward today
and will push through the Phoenix metro between 9 and 13 UTC and
into Gila County by late morning. The best precipitation chances
today will be associated with this front although post frontal
showers will bring another shot of precipitation to south-central
Arizona this afternoon. Additionally, cooler air will filter in
behind this front bringing high temperatures down into the 70s
this afternoon for the lower elevations of south-central Arizona
with 80s in SE California.
This trough will be slow to exit our area which means showers and
storms, mainly for the higher elevations, will linger into Monday.
A gradual warming trend is then forecast for Tuesday and Wednesday
as the trough kicks out and the airmass modifies under the early
October sun. Despite the warming, daytime highs and overnight
lows will still be 5 to 10 degrees below average.
Much uncertainty exists for Thursday and Friday as the remnants of
what is currently Hurricane Sergio moves towards our area. Latest
ensembles still track the remnants through far southeast Arizona
but matters are complicated as the moisture interacts with a
trough passing by late next week. Over the past several days the
GEFS has significantly trended down on precipitation amounts over
Phoenix with only a quarter of an inch falling over the metro
Thursday and Friday with even less over Yuma. However, a shift in
the track, notably to the north, would bring substantially more
rain and a widespread flash flooding risk. At this point, it is
still too early to discount widespread impacts over our CWA from
this passing tropical system but chances are becoming less likely
with each passing model run. For now, please stay tuned to the
forecast as we iron out the details which will hopefully become
more clear in the coming days.
&&
.AVIATION...
South-Central Arizona including KPHX, KIWA, and KSDL:
No significant aviation issues through at least midnight; winds to
stay mostly southwest with a few evening gusts into the teens. FEW-
SCT cumulus as well as cirrus decks. Big issues arrive after
midnight however as...
Strong cold front will be swinging through the greater Phoenix area
during the early morning hours Sunday. Best window for strong wind
gusts as well as thunderstorms likely to be 10z through 14z. Expect
widespread showers during this period, some with moderate to heavy
rain. A few storms may be severe. CIGS should mostly stay 5k-8k but
locally could drop to around 3k in stronger storms or heavier
showers. Visibility could also drop to 3SM or below but briefly as a
stronger storm or heavy shower moves through. Due to lack of
confidence and long time range, have opted not to lower CIGs or VIS
overly much with the evening TAF package, but potential is there for
some significant restrictions at times during the frontal passage
window. Winds should initially back to the southeast and become
gusty (after 09z or so) then swing to the southwest between 11z and
12z as front moves through with gusts to near 30kt possible.
After front moves through (after 14-15z) expect considerable
lingering SCT-BKN cumulus with 4-6k bases as well as lingering
instability showers into the early afternoon. Wind to stay west
through the afternoon with a few higher gusts into the teens at
least.
Southeast California/Southwest Arizona including KIPL and KBLH:
Very breezy to windy southwesterly to westerly winds are expected at
KIPL near 12-19kt with gusts to 20-27kt through the late evening
hours. Breezy southwesterly winds at KBLH through this evening are
expected to become northwesterly by late tonight near 12-15kt. Skies
will be partly cloudy with FEW-SCT decks from 8-9kft and
occasionally BKN high cloud decks. By mid-day Sunday expect winds
mostly northwest to north; At KBLH we should see north winds gusting
over 20kt after 18z.
Aviation Discussion not updated for amended TAFs.
&&
.FIRE WEATHER...
Tuesday through Saturday:
Expect below normal temperatures and few fire weather concerns
through the period. Drier conditions on Tuesday will be replaced
by an increasing moisture trend starting Wednesday. Remnants of
what is currently Hurricane Rosa will bring an elevated chance of
precipitation Thursday afternoon through Friday but the track is
still somewhat uncertain. Currently, Pinal and southern Gila
Counties have about a 50% shot at seeing a wetting rain with much
lower chances elsewhere. Throughout the period winds will be
rather light with the exception of some breezes in southeast
California during Wednesday and Friday afternoon.
&&
.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch through this afternoon for AZZ541-545-547-556-
557.
CA...Wind Advisory until 8 AM PDT this morning for CAZ560-562.
&&
DISCUSSION...Wilson
AVIATION...CB
FIRE WEATHER...Wilson/SawtelleIn the hours before
Special weather statement, Oct 7, 12:08 AM MST, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1208 AM MST SUN OCT 7 2018
AZZ534-070730-
Aguila Valley AZ-
1208 AM MST SUN OCT 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 1230 AM
MST...
At 1208 AM MST, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Aguila, or 19 miles west of Wickenburg, moving
northeast at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of Maricopa County.
This includes US Highway 60 between mile markers 85 and 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3376 11307 3389 11322 3401 11310 3400 11280
3399 11279
TIME...MOT...LOC 0708Z 227DEG 30KT 3388 11308
CKSpecial weather statement, Oct 7, 1:29 AM MST, 1 hour 18 minutes before
Special Weather Statement National Weather Service Phoenix AZ 129 AM MST SUN OCT 7 2018 AZZ534-537-538-070900- Aguila Valley AZ-Tonopah Desert AZ-Northwest Valley AZ- 129 AM MST SUN OCT 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 200 AM MST... At 129 AM MST, Doppler radar was tracking strong thunderstorms along a line extending from 20 miles south of Gladden to 8 miles northwest of Tonopah. Movement was northeast at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. These storms will remain over mainly rural areas of Maricopa County. This includes AZ Interstate 10 between mile markers 79 and 93. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3386 11311 3368 11257 3347 11300 3359 11332 TIME...MOT...LOC 0829Z 235DEG 33KT 3361 11326 3355 11307 CK
Special weather statement, Oct 7, 2:08 AM MST, 39 minutes before
Special Weather Statement National Weather Service Phoenix AZ 208 AM MST SUN OCT 7 2018 AZZ538-540-070945- Buckeye/Avondale AZ-Tonopah Desert AZ- 208 AM MST SUN OCT 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 245 AM MST... At 207 AM MST, Doppler radar was tracking a strong thunderstorm 10 miles west of Palo Verde Nuclear Generation Station, or 10 miles southwest of Tonopah, moving northeast at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Buckeye, Tonopah, Palo Verde Nuclear Generation Station, Wintersburg and Hassayampa. This includes the following highways... AZ Interstate 10 between mile markers 88 and 115. AZ Route 85 between mile markers 151 and 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3325 11306 3340 11318 3372 11281 3340 11255 TIME...MOT...LOC 0907Z 235DEG 32KT 3337 11305 CK
Special weather statement, Oct 7, 2:11 AM MST, 36 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
211 AM MST SUN OCT 7 2018
AZZ534-537-538-542-070945-
Aguila Valley AZ-Tonopah Desert AZ-Northwest Valley AZ-
Deer Valley AZ-
211 AM MST SUN OCT 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 245 AM
MST...
At 209 AM MST, Doppler radar was tracking a strong thunderstorm 8
miles west of White Tank Mountain Park, or 14 miles southwest of
Wittmann, moving northeast at 35 mph. This storm has a history of
showing weak rotation. Funnel Clouds will be possible.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Surprise, Wittmann, Circle City, Sun City West, Beardsley and
Vistancia.
This includes the following highways...
US Highway 60 between mile markers 123 and 140.
AZ Route 74 between mile markers 4 and 17.
AZ Route 303 between mile markers 117 and 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3392 11241 3372 11226 3356 11261 3357 11264
3354 11264 3351 11272 3366 11284 3393 11247
TIME...MOT...LOC 0909Z 235DEG 32KT 3362 11268
CKSpecial weather statement, Oct 7, 2:37 AM MST, 10 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
237 AM MST SUN OCT 7 2018
AZZ537-541-542-071015-
Cave Creek/New River AZ-Northwest Valley AZ-Deer Valley AZ-
237 AM MST SUN OCT 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 315 AM
MST...
At 236 AM MST, Doppler radar was tracking a strong thunderstorm near
Wittmann, moving northeast at 35 mph. This storm has had a history
of weak rotation.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Surprise, New River, Wittmann, Sun City West, Lake Pleasant,
Beardsley, Vistancia and Anthem.
This includes the following highways...
AZ Interstate 17 between mile markers 225 and 235.
US Highway 60 between mile markers 126 and 139.
AZ Route 74 between mile markers 6 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3389 11202 3386 11201 3365 11245 3381 11257
3393 11246 3389 11228 3391 11224 3395 11224
3399 11219
TIME...MOT...LOC 0936Z 235DEG 32KT 3378 11244
CKSpecial weather statement, Oct 7, 2:42 AM MST, 5 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
242 AM MST SUN OCT 7 2018
AZZ537-538-540>547-557-559-071015-
Sonoran Desert Natl Monument AZ-New River Mesa AZ-
Mazatzal Mountains AZ-Scottsdale/Paradise Valley AZ-
Buckeye/Avondale AZ-Cave Creek/New River AZ-Tonopah Desert AZ-
Central Phoenix AZ-Northwest Valley AZ-Deer Valley AZ-
Rio Verde/Salt River AZ-North Phoenix/Glendale AZ-
242 AM MST SUN OCT 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 315 AM
MST...
At 242 AM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Camp Creek to Buckeye. Movement was
southeast at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Phoenix, Glendale, Scottsdale, Peoria, Surprise, Avondale, Goodyear,
Buckeye, El Mirage, Paradise Valley, Tolleson, Youngtown, Sycamore
Creek, Sun City West, Waddell, Laveen, Cashion, Sun City, New River
and Litchfield Park.
This includes the following highways...
AZ Interstate 10 between mile markers 111 and 147.
AZ Interstate 17 between mile markers 197 and 226.
AZ Route 51 between mile markers 1 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3401 11185 3401 11177 3394 11146 3322 11233
3345 11269 3402 11187
TIME...MOT...LOC 0942Z 316DEG 21KT 3395 11182 3342 11252
CKThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 10:34 PM MST | Special Weather Statement | PSR | 26 min | |
| Oct 6, 10:38 PM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Oct 6, 10:52 PM MST | Special Weather Statement | PSR | 38 min | |
| Oct 6, 11:50 PM MST | Special Weather Statement | PSR | 25 min | |
| Oct 7, 12:08 AM MST | Special Weather Statement | PSR | 22 min | |
| Oct 7, 12:31 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 7, 12:36 AM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Oct 7, 1:13 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 7, 1:29 AM MST | Special Weather Statement | PSR | Maricopa | 31 min |
| Oct 7, 1:49 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 7, 2:08 AM MST | Special Weather Statement | PSR | Maricopa | 37 min |
| Oct 7, 2:11 AM MST | Special Weather Statement | PSR | Maricopa | 34 min |
| Oct 7, 2:29 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 7, 2:37 AM MST | Special Weather Statement | PSR | 38 min | |
| Oct 7, 2:42 AM MST | Special Weather Statement | PSR | Maricopa | 33 min |
| Oct 7, 2:50 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Oct 7, 3:09 AM MST | Special Weather Statement | PSR | 36 min | |
| Oct 7, 3:22 AM MST | Special Weather Statement | PSR | Maricopa | 23 min |
| Oct 7, 3:24 AM MST | Special Weather Statement | PSR | Maricopa | 36 min |
| Oct 7, 3:43 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Oct 7, 3:49 AM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Oct 7, 4:13 AM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Oct 7, 4:26 AM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Oct 7, 5:56 AM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 3 hr |
| Oct 7, 6:40 AM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Oct 7, 6:47 AM MST | Areal Flood Warning | PSR | Maricopa | 6 hr |
| Oct 7, 7:04 AM MST | Areal Flood Warning | PSR | Maricopa | 3 hr |
| Oct 7, 7:11 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 2 hr |
| Oct 7, 7:28 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 2 hr |
| Oct 7, 7:59 AM MST | Areal Flood Warning | PSR | Maricopa, Pinal | 3 hr |
| Oct 7, 9:21 AM MST | Areal Flood Advisory | PSR | Gila | 3 hr |
| Oct 7, 9:43 AM MST | Special Weather Statement | PSR | Pinal | 32 min |
| Oct 7, 10:53 AM MST | Areal Flood Warning | PSR | Maricopa | 3 hr |
| Oct 7, 1:10 PM MST | Special Weather Statement | PSR | 35 min | |
| Oct 7, 2:03 PM MST | Special Weather Statement | PSR | 42 min | |
| Oct 7, 2:39 PM MST | Special Weather Statement | PSR | 51 min | |
| Oct 7, 2:47 PM MST | Special Weather Statement | PSR | 43 min | |
| Oct 7, 2:57 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Oct 7, 3:34 PM MST | Special Weather Statement | PSR | 41 min | |
| Oct 7, 4:00 PM MST | Special Weather Statement | PSR | Maricopa | 45 min |
| Oct 7, 4:32 PM MST | Special Weather Statement | PSR | Maricopa | 43 min |
| Oct 7, 4:33 PM MST | Special Weather Statement | PSR | 42 min | |
| Oct 7, 4:43 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Oct 7, 4:55 PM MST | Special Weather Statement | PSR | Maricopa | 50 min |
Nearby
Flash Flood Warnings in Arizona, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.